# SDR SIMA2012048002

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 30,148 hours, 27,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3398,  FLIGHT ATTENDANT REPORTED MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN CABIN DOOR ROLLERS IAW 52-10-00.   AIRCRAFT RETURNED TO SERVICE.
